Alert archive / Massachusetts / Special Marine Warnings in 2012
Special Marine Warning 33, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special marine warning at Jul 5, 2012, 3:04 AM EDT. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 3:04 AM EDT (07:04 UTC)
- Expired
- Jul 5, 2012, 3:30 AM EDT
- In force
- 26 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
The radar
The Boston radar (KBOX), 161 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
605
WHUS51 KBOX 050704
SMWBOX
ANZ271-050730-
/O.NEW.KBOX.MA.W.0033.120705T0704Z-120705T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
304 AM EDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
OCEAN WATERS FROM PROVINCETOWN TO NANTUCKET FROM 20 TO 35 NM
OFFSHORE...
* UNTIL 330 AM EDT
* AT 301 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING WINDS TO 40 KNOTS AND LARGE DESTRUCTIVE HAIL...
LOCATED 37 NM EAST OF NORTH EASTHAM...MOVING SOUTHEAST AT 25
KNOTS.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 4178 6925 4180 6926 4196 6928 4208 6920
4206 6916 4196 6913 4183 6910 4172 6910
TIME...MOT...LOC 0701Z 307DEG 26KT 4197 6920
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special marine warning went out at Jul 5, 1:58 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 5, 1:58 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 158 AM EDT THU JUL 5 2012 .SYNOPSIS... A WEAK COLD FRONT WILL SLIDE OFFSHORE DURING THE MORNING HOURS BY WHICH POINT IT WILL BEGIN TO TURN MUCH LESS HUMID AND NOT AS WARM INTO THU AND FRI. HEAT AND HUMIDITY BRIEFLY RETURN SAT BEFORE ANOTHER COLD FRONT INCREASES THE RISK OF SHOWERS/THUNDERSTORMS LATER IN THE DAY. THEN A PATTERN CHANGE TOWARD LESS HUMID AND NOT AS WARM CONDITIONS ARRIVES SUN AND CONTINUES INTO MUCH OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 2 AM UPDATE... MUCH OF THE ACTIVITY HAS DIMINISHED AS PER WV IMAGERY THE MAIN SHRTWV ACTIVITY ALOFT HAS PRESSED THRU THE RGN AND OFFSHORE. JUST A FEW THUNDERSTORMS LINGER OVER THE WATERS...OTHERWISE MUCH OF THE ACTIVITY ACROSS THE INTERIOR HAS WEAKENED AS ANTICIPATED WITH THE DOWNWARD MOTIONS TO THE REAR OF THE SHRTWV. MAIN CONCERN INTO MORNING IS THE POSSIBILITY FOR SOME PATCHY FOG...ESPECIALLY FOR THOSE AREAS WHICH SAW AN ABUNDANCE OF RAIN EARLIER TODAY AND ARE EXPERIENCE MODEST DEWPOINTS /VLY LOCALES AND ALONG THE SE WATERS/. OTHERWISE...SFC FLOW SHOULD BEGIN TO BACK MORE NWLY AS THE SFC COLD FRNT PARENT TO THE LOW PRES OVER THE GULF OF ME PUSHES SEWD AND OFFSHORE. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... THURSDAY... A NICE DAY IS IN STORE FOR THE REGION BEHIND TONIGHT/S WEAK COLD FRONT. UNDER PARTLY SUNNY SKIES...HIGH TEMPS SHOULD BE IN THE LOWER TO MIDDLE 80S ACROSS MOST AREAS WITH SLIGHTLY LOWER HUMIDITIES. GENERALLY DRY WEATHER IS EXPECTED...ALTHOUGH A BRIEF SPOT SHOWER OR TWO IS POSSIBLE ALONG A SEA BREEZE FRONT ACROSS EASTERN MA. JUST INCLUDED VERY LOW POPS GIVEN LIMITED AREAL COVERAGE/DURATION. DID NOT MENTION ANY THUNDER GIVEN LIMITED INSTABILITY. THURSDAY NIGHT... A RIDGE OF HIGH PRESSURE BUILDING OVER THE REGION WILL BRING DRY AND TRANQUIL WEATHER. LOW TEMPERATURES WILL RANGE FROM THE UPPER 50S ACROSS SOUTHWEST NH/NORTHWEST MA...TO MAINLY THE 60S ELSEWHERE. A TOUCH OF PATCH GROUND FOG IS LIKELY LATE IN THE TYPICALLY PRONE LOCATIONS. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... OVERVIEW AND MODEL PREFERENCES... AS MENTIONED IN PREVIOUS LONG RANGE AFD...THE LONG TERM WILL BE MARKED BY A TRANSITION OF NEAR NEUTRAL /TO SLIGHTLY NEGATIVE/ PNA TO MORE OF A POSITIVE PNA DEFINED BY DEEPENING/DIGGING NE TROF. MOST OF THE AVAILABLE 04/12Z GUIDANCE IS IN AGREEMENT WITH THIS OVERALL PATTERN...SO WILL GENERALLY USE GFS/ECMWF BLEND AS THE BASELINE FOR THIS FORECAST. GIVEN THIS PATTERN SHIFT...EXPECTING THE IMPULSE OF MID-WEST HEAT TO GIVE WAY QUICKLY THIS WEEKEND TO A COOLER AND MORE UNSETTLED PATTERN INTO THE MID PORTION OF NEXT WEEK. HOWEVER...IT APPEARS THE CAA AND ADVECTION OF DRIER AIR IN THE SLY FLOW OF THE LONGWAVE TROF SHOULD AT LEAST KEEP CONDITIONS PREDOMINANTLY DRY. DETAILS... FRI INTO FRI NIGHT... UPPER LVL SHORTWAVE RIDGE PUSHES INTO THE REGION FROM THE W WITH DRY CONDITIONS EXPECTED TO DOMINATE. THIS RIDGE IS ASSOCIATED WITH A SLIGHTLY MODIFIED TASTE OF THE AIRMASS WHICH HAS BROUGHT THE HOT CONDITIONS TO PORTIONS OF THE MIDWEST. THEREFORE EXPECTING GRADUALLY WARMING TEMPS FRI INTO THE DAY SAT. H85 TEMPS SHOULD BE REALIZED WITHOUT TOO MUCH TROUBLE...SO WITH TEMPS AT THIS LVL EXPECTED TO REACH NEAR +20C...TEMPS IN THE 90S ARE LIKELY. DWPTS WILL ALSO BE GRADUALLY ON THE RISE....WITH MID 60S EXPECTED OVERNIGHT...WHICH WILL DEFINE THE MIN TEMPS. SAT INTO SAT NIGHT... UPPER LVL RIDGE WILL BE GRADUALLY BREAKING DOWN IN RESPONSE TO SHORTWAVE ENERGY DIVING S FROM CANADA...WHICH WILL USHER IN THE PATTERN SHIFT. HOWEVER...WITH WARM LLVL TEMPS AND INCREASING NEAR SFC MOISTURE...THE COOLING MID LVLS ASSOCIATED WITH THE RIDGE BREAK DOWN AND GENERAL HEIGHT DECREASE WILL GIVE RISE TO UNSETTLED AND LIKELY UNSTABLE CONDITIONS. INDEED MODEL SOUNDINGS ARE ALREADY SUGGESTING SOME ML CAPE VALUES IN THE 1500J/KG RANGE IN THE AFTERNOON IN THE WARMER WRN INTERIOR...WITH MID LVL LAPSE RATES OF 6-7C/KM. THE ONLY CAVEAT WILL BE THE POTENTIAL FOR AN H8-H7 CAP WITH TEMPS BETWEEN +15C AND +20C...CURRENTLY NAM IS MOST ROBUST WITH THIS CAP...WHILE GFS/ECMWF ARE A BIT COOLER AT THESE LVLS. GIVEN THAT THERE IS GENERAL TIMING AGREEMENT BETWEEN GUIDANCE ON THE APPROACHING COLD FRONT ASSOCIATED WAVE...WILL HAVE TO MONITOR FOR POTENTIAL STRONG TSTM DEVELOPMENT IN THE AFTERNOON. SUN INTO MID WEEK... THE POSITIVE PNA PATTERN SETS IN THROUGH THE PERIOD...WITH GRADUALLY DIGGING ERN CANADA WAVE. DESPITE THIS THE GENERAL NW FLOW AND SUBSIDENCE SHOWN IN SOUNDINGS IN ADVANCE OF HIGH PRES TO THE W...SHOULD KEEP THE REGION PREDOMINANTLY DRY. EXPECTING TEMPS TO BE GENERALLY SEASONABLE. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT OVERVIEW...MODERATE CONFIDENCE. PREVAILING VFR. PERHAPS PATCHY MVFR FOG FOR A FEW TERMINALS INTO MORNING...BUT WITH SFC WINDS SHIFTING OUT OF THE NW WITH PASSAGE OF A COLD FRNT THIS MORNING...EXPECT DRYING AND IMPROVING CONDITIONS. FOCUS THEN PERTAINS TO E SHORE SEA-BREEZE AND THE POSSIBILITY FOR SOME LIGHT SHOWERS. SCT-BKN CU ANTICIPATED ACROSS A MAJORITY OF THE TERMINALS...DISSIPATING WITH SUNDOWN INTO THE EVNG HRS. FOG WILL BE A POSSIBILITY FOR VALLEY AND SE WATER TERMINALS OVRNGT /IFR PSBL/. WINDS BECOMING MORE SLY INTO FRIDAY WITH INCREASING MID-UPR LVL CLOUDS LATE. KBOS TAF...MODERATE CONFIDENCE. PREVAILING VFR. FEEL SEA-BREEZE WILL IMPACT AROUND MIDDAY /18-20Z/. PSBL VCSH...UNCERTAIN SO DID NOT PREVAIL. NO TSRA. KBDL TAF...MODERATE TO HIGH CONFIDENCE. PREVAILING VFR. AM SOMEWHAT UNCERTAIN YET PERHAPS MVFR VSBYS INTO MORNING...AND AGAIN THURS NGT. OUTLOOK...FRIDAY NIGHT THROUGH MONDAY... FRIDAY NIGHT...HIGH CONFIDENCE FOR VFR. SATURDAY INTO SATURDAY NIGHT...MODERATE TO HIGH CONFIDENCE FOR VFR. SCT SHOWERS/TSTMS POSSIBLE WITH BRIEF LOCAL MVFR CIGS/VSBYS LATE SAT AFTERNOON INTO SUN MORNING...THEN IMPROVING LATER SUN. SUNDAY INTO MONDAY...MODERATE TO HIGH CONFIDENCE. VFR RETURNS. && .MARINE... HIGH CONFIDENCE IN WINDS AND SEAS REMAINING BELOW SCA THRESHOLDS THROUGH THURSDAY NIGHT. THE MAIN CONCERN WILL BE THE POSSIBILITY FOR A FEW STRONG THUNDERSTORMS THIS EVENING ACROSS THE EASTERN WATERS. OUTLOOK...FRIDAY THROUGH MONDAY... FRIDAY INTO FRIDAY NIGHT...HIGH CONFIDENCE GENERALLY QUIET BOATING WEATHER. SATURDAY AND SATURDAY NIGHT...A COLD FRONT WILL CROSS THE WATERS WITH INCREASING S TO SW WINDS WITH OCCASIONAL GUSTS TO 20 KT PARTICULARLY S AND SE WATERS. SCT SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT ESPECIALLY LATE IN THE AFTERNOON INTO EARLY OVERNIGHT. MODERATE CONFIDENCE. SUNDAY INTO MONDAY...MODERATE TO HIGH CONFIDENCE GENERALLY QUIET BOATING WEATHER RETURNS WITH HIGH PRESSURE. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...FRANK/DOODY NEAR TERM...SIPPRELL SHORT TERM...FRANK LONG TERM...DOODY AVIATION...DOODY/SIPPRELL MARINE...FRANK/DOODY
Hazardous weather outlook, Jul 4, 4:14 PM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 414 PM EDT WED JUL 4 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-052015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 414 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND EARLY OVERNIGHT...PARTICULARLY IN SOUTHERN NEW HAMPSHIRE AND EASTERN MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-052015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 414 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. A FEW STRONG THUNDERSTORMS ARE POSSIBLE OVER THE WATERS THIS EVENING AND EARLY OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 4, 9:18 PM EDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
918 PM EDT WED JUL 4 2012
MAZ005-007-014-015-050200-
SUFFOLK MA-SOUTHEAST MIDDLESEX MA-CENTRAL MIDDLESEX COUNTY MA-
EASTERN ESSEX MA-
918 PM EDT WED JUL 4 2012
AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NORTH READING...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MALDEN...REVERE...CHELSEA...MELROSE...SAUGUS...WAKEFIELD...READING...
WINTHROP...NORTH READING AND LYNNFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4244 7096 4241 7099 4239 7097 4237 7097
4235 7095 4234 7096 4236 7097 4236 7100
4233 7101 4235 7101 4236 7103 4258 7113
4260 7107
TIME...MOT...LOC 0117Z 337DEG 20KT 4259 7110
EVTLocal storm report, Jul 4, 9:33 PM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
933 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG METHUEN 42.72N 71.18W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON MADISON STREET
&&
EVTLocal storm report, Jul 4, 10:02 PM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1002 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM LIGHTNING NORTH ANDOVER 42.70N 71.12W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE DOWN AND ON FIRE ON FOREST STREET
0855 PM TSTM WND DMG METHUEN 42.72N 71.18W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON MADISON STREET
0913 PM TSTM WND DMG NORTH READING 42.57N 71.07W
07/04/2012 MIDDLESEX MA AMATEUR RADIO
TREE AND WIRES DOWN ACROSS ROUTE 162
&&
EVT/LFLocal storm report, Jul 4, 11:04 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1104 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM LIGHTNING BOSTON 42.32N 71.07W
07/04/2012 SUFFOLK MA FIRE DEPT/RESCUE
*** 2 INJ *** THOMAS PARK
&&
EVT/LFLocal storm report, Jul 4, 11:07 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1107 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM LIGHTNING NORTH ANDOVER 42.70N 71.12W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE DOWN AND ON FIRE ON FOREST STREET
0855 PM TSTM WND DMG METHUEN 42.72N 71.18W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON MADISON STREET
0913 PM TSTM WND DMG NORTH READING 42.57N 71.07W
07/04/2012 MIDDLESEX MA AMATEUR RADIO
TREE AND WIRES DOWN ACROSS ROUTE 62
1048 PM LIGHTNING BOSTON 42.32N 71.07W
07/04/2012 SUFFOLK MA FIRE DEPT/RESCUE
*** 2 INJ *** THOMAS PARK
&&
EVT/LFSpecial weather statement, Jul 4, 11:07 PM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1107 PM EDT WED JUL 4 2012
MAZ002-003-050400-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
1107 PM EDT WED JUL 4 2012
AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROWE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHFIELD...BUCKLAND...HEATH...SHELBURNE AND CONWAY.
LAT...LON 4274 7283 4273 7281 4249 7259 4245 7273
4245 7275 4271 7288
TIME...MOT...LOC 0304Z 332DEG 22KT 4272 7285
EVTThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:14 PM EDT | Special Weather Statement | BOX | Essex | 46 min |
| Jul 4, 8:28 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 47 min |
| Jul 4, 9:18 PM EDT | Special Weather Statement | BOX | Suffolk | 42 min |
| Jul 4, 11:07 PM EDT | Special Weather Statement | BOX | Franklin | 53 min |
| Jul 5, 3:24 AM EDT | Special Marine Warning | BOX | 36 min |
Nearby
Special Marine Warnings in Massachusetts, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.